# SDR SWAA2022031841507

- Difficulty date: August 29, 2019
- Submitted: March 18, 2022
- Operation: Air carrier
- Aircraft: N420WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29825
- Aircraft time: 61,359 hours, 36,009 cycles
- System (JASC): 5711 · Wing Spar
- Part: Web
- Condition: Corroded
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FORWARD SPAR IS CORRODED AT BONDING STRAP LOCATION FOR NUMBER 1 FUEL FWD BOOST PUMP. / REMOVED CORROSION ON LH WING FWD SPAR WEB AT THE BONDING STRAP ATTACH POINT IAW SRM 51-10-02-0G-0. VERIFIED ALLOWABLE LIMITS; ORIGINAL .485' LOSS .126' REMIANING .359'; OUT OF LIMITS IAW SRM 57-20-10-1A-3. REPAIRED FWD SPAR WEB AT BONDING STRAP ATTACH POINT IAW EA 190728 IR AND SWA EA 1-757-16538 REV IR.
